# SDR MASA2011070703159

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,552 hours, 16,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT NOT CHARGING.  R2 FLASHLIGHT.
